# SDR CALA2025070806341

- Difficulty date: July 7, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 87,824 hours, 17,217 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT, CEILING ABOVE SEAT 2L INOP CEILING EMERGENCY LIGHT ABOVE SEAT 2L INOP MEL 3351A APPROVED MEL3351A APPLIED WITH, INOP PLACARD FITTED TO FLIGHT DECK OVERHEAD PANEL AND ATTENDANT PANEL ORIGNAL LAMP BURNT. RELAMPED NO HELP. FOUND WIRE BROKEN OFF RESTING ABOVE CEILING PANEL. FOUND BURNDY PIN FOR GD00938 PARTIALLY PULLED OUT OF GROUND BLOCK, WIRE BROKEN OFF INSIDE. RETERMINATED WIRE AND CRIMPED NEW BURNDY PIN ON. REINSTERTED INTO GROUND BLOCK. REF SWPM 20-30-00 AND WDM 33-21-21. LIGHT OPERATING NORMALLY NOW. CLEARING LOG, CORRECTIVE ACTION ABOVE.
